MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108200
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.00mm x 8mm emerge balloon catheter was advanced for dilation.The procedure was completed with another of same device.There were no patient complications.Patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.00mm x 8mm emerge balloon catheter was advanced for dilation.However, during first inflation at nominal pressure, the balloon ruptured.The procedure was completed with another of same device.There were no patient complications.Patient was stable.It was further reported that the target lesion was mildly tortuous and mildly calcified.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: fg emerge otw, us 2.00mm x 8mm balloon catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified no issues.A visual and tactile examination of the shaft polymer extrusion identified no issues with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified a 7mm longitudinal balloon tear/rupture at mid-section.Microscopic examination noted damage/stretching to the inner lumen at the distal end of the rupture.The inner was protruding from the rupture site.A microscopic examination of the markerbands identified the distal markerband was pinched.A microscopic examination of the tip identified no issues.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23734149
Report Number2124215-2025-89267
Device Sequence Number13402554
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)270314(10)36067400
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0036067400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/07/2025
01/19/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/21/2025
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight77 KG